BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: Singular Infinite Horizon Linear-Quadratic Optimal Control Problem for Systems with Known Disturbances: a Regularization Approach
Authors: Glizer, Valery Y.
Kelis, Oleg
Keywords: singular optimal control problem
infinite horizon
additive known disturbance
partial cheap control problem
perturbation analysis
minimizing control sequence
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 47p-56p
Abstract: We consider an infinite horizon linear-quadratic optimal control problem for a system with known additive disturbance. A weight matrix of the control cost in the cost functional of this problem is singular, meaning that the problem itself is singular. Using a regularization method, we obtain the infimum of the cost functional and a minimizing sequence of state-feedback controls in this problem. 2010 Mathematics Subject Classification: 49N10, 49K40, 49N60, 49N35, 49N25, 93C73.
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-047-056.pdf389.27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License